Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 340, NWS Birmingham, AL

August 10, 2006St. Clair County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Aug 10, 2006, 4:37 PM CDT for St. Clair County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2006, 4:37 PM CDT (21:37 UTC)
Expired
Aug 10, 2006, 5:15 PM CDT
In force
38 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County St. Clair County, AL

The radar

The Birmingham radar (KBMX), 79 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 102137
SVRBMX
ALC115-102215-
/O.NEW.KBMX.SV.W.0340.060810T2137Z-060810T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
437 PM CDT THU AUG 10 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ST. CLAIR COUNTY IN CENTRAL ALABAMA

* UNTIL 515 PM CDT

* AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SPRINGVILLE...OR ABOUT 10
  MILES SOUTH OF ONEONTA...AND MOVING SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ASHVILLE BY 515 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.

LAT...LON 3385 8616 3364 8626 3366 8628 3377 8654
      3379 8654 3381 8652 3382 8643 3387 8635
      3390 8635

$$

JONES/90
2 follow-up statements
000 
WWUS54 KBMX 102152
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
451 PM CDT THU AUG 10 2006

ALC115-102215-
/O.CON.KBMX.SV.W.0340.000000T0000Z-060810T2215Z/
ST. CLAIR AL-
451 PM CDT THU AUG 10 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN ST. CLAIR COUNTY...

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SPRINGVILLE...OR ABOUT
12 MILES NORTH OF MOODY...MOVING SOUTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ODENVILLE AND 6 MILES NORTHEAST OF BRANCHVILLE BY 510 PM CDT
  9 MILES SOUTHWEST OF ASHVILLE BY 515 PM CDT

A SECOND STORM NEAR ARGO CONTINUES TO GROW AND COULD ALSO PRODUCE 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM IS ALSO MOVING 
SOUTHEAST AT 10 MPH. 

LAT...LON 3385 8616 3366 8628 3361 8652 3371 8651
      3379 8657 3382 8643 3387 8635 3390 8635

$$

JONES/90
000 
WWUS54 KBMX 102210
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
510 PM CDT THU AUG 10 2006

ALC115-102220-
/O.EXP.KBMX.SV.W.0340.000000T0000Z-060810T2215Z/
ST. CLAIR AL-
510 PM CDT THU AUG 10 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. CLAIR COUNTY
EXPIRES AT 515 PM CDT...

AT 510 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND WAS NO 
LONGER SEVERE...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.

THESE STORMS STILL HAVE THE POTENTIAL TO PRODUCE WINDS TO 40 
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAINFALL.

LAT...LON 3385 8616 3366 8628 3361 8652 3371 8651
      3379 8657 3382 8643 3387 8635 3390 8635

$$

JONES/90

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:49 PM CDT, 48 minutes earlier.

Area forecast discussion, Aug 10, 3:49 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT THU AUG 10 2006

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO BUILD SOUTHWARD ACROSS
CENTRAL ALABAMA THIS AFTERNOON AND EVENING. COVERAGE WILL BEGIN TO
DECREASE SHORTLY AFTER SUNSET...BUT A FEW LINGERING STORMS COULD
STILL BE POSSIBLE THROUGH THE NIGHT.

BOTH GFS AND WRF ARE IN VERY GOOD AGREEMENT THAT COVERAGE WILL BE
GREATER TOMORROW. A COUPLE OF UPPER LEVEL SHORT WAVES WILL MOVE
ACROSS THE AREA ENHANCING LIFT. THE AIRMASS WILL ALSO BE VERY
UNSTABLE WHICH COULD LEAD TO SOME ORGANIZED STRONG THUNDERSTORMS.

BY THE WEEKEND...MODELS BEGIN TO DEVIATE A LITTLE BIT. GFS STALLS
A FRONT TO OUR NORTH KEEPING US QUITE MOIST AND UNSTABLE WHILE THE
WRF CONTINUES TO PUSH THIS FRONT ACROSS DRYING US OUT BY SUNDAY.
THIS ALSO PLAYS A BIG ROLE ON TEMPERATURES AS DRY CONDITIONS IMPLY
HIGHER TEMPERATURES. DECIDED TO STICK WITH THE GFS. IT HAS
PERFORMED BETTER LATELY AND IT HAS ALSO INITIALIZED BETTER. ONE
THING THAT BOTH MODELS DO HINT AT IS A WEDGE BUILDING TO OUR EAST.
TOO EARLY TO TELL HOW STRONG OR EVEN IF THIS WEDGE WILL BUILD.

.LONG TERM...TUESDAY THROUGH FRIDAY.

NOT DEVIATING MUCH FROM THE PREVIOUS FORECAST. MODELS CONTINUE TO
SHOW A COOLING TREND DURING THIS PORTION OF THE FORECAST.
TEMPERATURES WILL RETURN BACK TO NORMAL.

LONG RANGE GFS SHOWS AN UPPER LEVEL HIGH PRESSURE OVER TEXAS. THIS
WILL ALLOW FOR A NORTHWEST FLOW ALOFT TO SET UP OVER THE FORECAST
AREA. THIS TYPE OF PATTERN CAN BE SOMEWHAT UNPREDICTABLE. AT THIS
TIME THOUGH...I SEE NO REASON TO DEVIATE FROM THE GFS. ON
WEDNESDAY...A WEAK FRONT COULD PUSH THROUGH THE AREA. GFS WASHES
OUT THE FRONT ACROSS CENTRAL ALABAMA. NO SIGNIFICANT COLD DOWN IS
EXPECTED AS TEMPERATURES REMAIN EITHER AT OR ABOVE NORMAL.

&&

.AVIATION...DISCUSSION FOR 18Z TAFS.

THROUGH 01Z SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA. WILL MENTION VCTS AT ALL LOCATIONS. WHERE STORMS
OCCUR VSBYS 1 TO 3 MILES AND CEILINGS 3000 FEET WILL BE POSSIBLE
FOR A SHORT PERIOD OF TIME. SOME PATCHY FOG WILL DEVELOP AFTER
06Z...MAINLY ACROSS SECTIONS THAT RECEIVE RAIN. CONFIDENCE TOO LOW
TO INCLUDE IN TAFS EXCEPT VSBYS 3 TO 5 MILES AT MGM AND TOI. VFR
CONDITIONS WILL REMAIN AT TCL...BHM...ANB AND EET.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  88  71  87 /  50  70  40  40
ANNISTON    73  89  72  89 /  40  70  40  40
BIRMINGHAM  74  88  73  89 /  50  70  40  50
TUSCALOOSA  74  91  74  91 /  40  60  50  50
CALERA      73  89  73  91 /  40  70  50  50
AUBURN      72  88  73  88 /  20  60  50  40
MONTGOMERY  73  90  74  91 /  20  60  40  50
TROY        74  90  74  90 /  20  50  40  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

10/ARM
Hazardous weather outlook, Aug 10, 12:44 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1244 PM CDT THU AUG 10 2006

ALZ011>015-017>050-111755-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1244 PM CDT THU AUG 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG THUNDERSTORMS WILL AFFECT CENTRAL ALABAMA BETWEEN
1 PM CDT AND 10 PM CDT TODAY.  THE MOST FAVORED AREA OF
DEVELOPMENT WILL BE NORTHWEST OF A LIVINGSTON TO CLANTON TO
LANETT LINE.  WHERE STORMS FORM...GUSTY WINDS UP TO 40 MPH...DEADLY
CLOUD TO GROUND LIGHTNING...AND LOCALIZED HEAVY RAINFALL OF ONE TO
TWO INCHES WILL BE POSSIBLE.

AS WE LOOSE THE HEATING OF THE DAY...THE STORMS ARE EXPECTED TO
GRADUALLY DISSIPATE ACROSS THE AREA.  SOME PATCHY FOG CAN BE
EXPECTED LATER TONIGHT WHERE RAINFALL OCCURRED.

WET MICROBURST POTENTIAL:
BIRMINGHAM...MODERATE.
MONTGOMERY...MODERATE.

THERE IS A HIGH FIRE DANGER FOR ALL OF CENTRAL ALABAMA
THIS AFTERNOON.  WITH VERY DRY GROUND CONDITIONS...RELATIVE
HUMIDITIES FALLING TO NEAR 30 PERCENT...AND PERIODIC WINDS AT 10 MPH
OR ABOVE...EXPECT AN INCREASED RISK FOR WILDFIRES BETWEEN 10 PM AND
7 PM CDT TODAY.  A RED FLAG WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY AND
SATURDAY...MAINLY BETWEEN NOON AND 8 PM CDT...AS A COLD FRONT AND
LOW PRESSURE SYSTEM MOVES THROUGH.  THE MAIN HAZARDS ASSOCIATED WITH
THESE THUNDERSTORMS ARE WIND GUSTS UP TO 40 MPH...DEADLY
CLOUD TO GROUND LIGHTNING...AND LOCALIZED HEAVY RAINFALL.
THUNDERSTORMS MAY BECOME A BIT MORE ORGANIZED FRIDAY AND SATURDAY...
BUT THE CONFIDENCE OF A WATCH ISSUANCE IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BECOME NECESSARY BETWEEN 1 PM CDT AND 10 PM CDT TODAY.
ACTIVATION MAY BE NECESSARY FRIDAY AND SATURDAY AFTERNOON AS WELL.

KSL

In the hours before

Special weather statement, Aug 10, 2:52 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT THU AUG 10 2006

ALZ018-102030-
ETOWAH-
252 PM CDT THU AUG 10 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ETOWAH COUNTY UNTIL 330 PM
CDT...

...WINDS 35 TO 45 MILES AN HOUR AND FREQUENT LIGHTNING STRIKES ARE
POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR RIDGEVILLE...MOVING SOUTH AT 15 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SARDIS CITY...
MOUNTAINBORO...KEENER...REECE CITY...RIDGEVILLE...GADSDEN AND
ATTALLA THROUGH 330 PM CDT.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN
CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF
THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

61
Special weather statement, Aug 10, 3:27 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
327 PM CDT THU AUG 10 2006

ALZ011-102115-
MARION-
327 PM CDT THU AUG 10 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL 415 PM
CDT...

AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER HACKLEBURG...MOVING SOUTHEAST AT 20 MPH.

THUNDERSTORM WILL AFFECT AREAS IN AND NEAR HACKLEBURG...BEAR CREEK
AND WHITEHOUSE THROUGH 415 PM CDT.

THE PRIMARY THREATS ARE SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE
POSSIBLE. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING
SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF
YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A
LIGHTNING SHELTER. OTHERWISE... BOATERS SHOULD HEAD TO SHORE AND SEEK
SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN
CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF
THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

KSL
Local storm report, Aug 10, 3:38 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 PM CDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       DOUBLE SPRINGS          34.15N 87.40W
08/10/2006  E0.00 INCH       WINSTON            AL   LAW ENFORCEMENT

            WATER OVER ROADS.

&&

MBAER
Local storm report, Aug 10, 4:12 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND DMG     SNEAD                   34.12N 86.39W
08/10/2006                   BLOUNT             AL   EMERGENCY MNGR

            TREES DOWN BTWN SNEAD AND SUSAN MOORE.

&&

MBAER
Local storm report, Aug 10, 4:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND DMG     SNEAD                   34.12N 86.39W
08/10/2006                   BLOUNT             AL   EMERGENCY MNGR

            TREES DOWN BTWN SNEAD AND SUSAN MOORE.

&&

MBAER
Special weather statement, Aug 10, 4:22 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
422 PM CDT THU AUG 10 2006

ALZ018-026-102200-
ETOWAH-ST. CLAIR-
422 PM CDT THU AUG 10 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR NORTHERN ST. CLAIR AND
ETOWAH COUNTIES UNTIL 500 PM CDT...

...WINDS 35 TO 45 MILES AN HOUR AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER STEELE...MOVING SOUTHEAST AT 10 MPH.

THUNDERSTORM WILL AFFECT AREAS IN AND NEAR STEELE...ATTALLA...GADSDEN
AND RAINBOW CITY THROUGH 500 PM CDT.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

JONES/90

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 3:03 PM CDTSevere Thunderstorm WarningBMXWinston27 min
Aug 10, 3:28 PM CDTSevere Thunderstorm WarningBMXWinston32 min
Aug 10, 3:33 PM CDTFlash Flood WarningBMXWinston87 min
Aug 10, 3:41 PM CDTSevere Thunderstorm WarningBMXWalker34 min
Aug 10, 3:53 PM CDTSevere Thunderstorm WarningBMXMarion37 min
Aug 10, 4:01 PM CDTSevere Thunderstorm WarningBMXBlount29 min
Aug 10, 4:29 PM CDTSevere Thunderstorm WarningBMXMarion, Winston31 min
Aug 10, 5:21 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair17 min
Aug 10, 5:49 PM CDTSevere Thunderstorm WarningBMXCleburne26 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.